I am a 51 year old female and I am currently only taking 2 medications, Synthroid and Cartia. In the past month I have started to experience a few odd symptoms. One is occasionally I get a severe throbbing headache behind my left ear(right where my glasses would be). It generally lasts only about 5 minutes or so and then vanishes. I have most recently started having pain in the same ear when I open my mouth really wide. I only have these symptoms on the one side of my head. My glasses are the same ones I have been wearing for almost 10 months and have never had any problems with how they fit. My Thyroid levels were recently checked and they came back fine. Could this be related to medication or is it something else? I would appreciate any insight.
We all know it could be a number of things. I don't know what the cartia is for but my only suggestion that comes to mind since I have worked in the dental field is it might be TMJ. Go to a dentist and they can eval you and give you some basic xrays. I think this might be your problem. Good luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.